# SDR SIMA200925301

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 26,827 hours, 22,656 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 3632501003
- Part serial: 01536
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3962 DURING CRUISE A FLAP FAIL MESSAGE APPEARED AND REMAINED ON EICAS.  THE FLAPS FAILED AT 0 DEGREES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  THE AIRCRAFT WAS INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN SAFE CONDITION FOR A FERRY FLIGHT.  REMOVED AND REPLACED SERVABLE FLAP MOTOR DRIVE IAW EMB 145 AMM 27-53-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
